# SDR FXTA20250718001

- Difficulty date: July 15, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N753BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5798
- Aircraft time: 961 hours, 1,877 cycles
- Engine: Pwa PT6A11
- Engine time: 961 hours, 1,877 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: S26154
- Part serial: 1094
- Condition: Failed
- Location: Engine Fuel
- Part time: 961 hours, 1,877 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE ANNUNCIATOR WITH ENGINE RUNNING AND ELECTRIC BOOST PUMP ON.
